# SDR FDEA201612064327

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 68,901 hours, 25,151 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND THAT L1 DOOR GUST LOCK DOES NOT ENGAGE WHEN  DOOR IS PLACED IN FULL OPEN POSITION.  R & R THE L1 DOOR HOLD OPEN LOCK COLLAR IAW MM 52-11-08-4.  OK FOR SERVICE.
